# SDR NACA2023012000001

- Difficulty date: January 20, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,449 hours, 14,638 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R ENGINE BLEED AIR AND PACK LIGHT OFF. RIGHT PACK LIGHT WOULD NOT ILLUMINATE WITH PACK OFF. PERFORMED CONNECTOR CLEAN ON FLOW CONTROL SHUTOFF VALVE GND. OPERATED ISOLATION VALVE AND RIGHT PACK INDICATES OFF.
